Applied Mathematics

Vol.6 No.3(2015), Paper ID 54371, 9 pages

DOI:10.4236/am.2015.63042

 

Regular Elements of the Complete Semigroups BX(D) of Binary Relations of the Class ∑2(X,8)

 

Nino Tsinaridze, Shota Makharadze

 

Department of Mathematics, Faculty of Mathematics, Physics and Computer Sciences, Shota Rustaveli Batumi State University, Batumi, Georgia
Department of Mathematics, Faculty of Mathematics, Physics and Computer Sciences, Shota Rustaveli Batumi State University, Batumi, Georgia

 

Copyright © 2015 Nino Tsinaridze, Shota Makharadze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tsinaridze, N. and Makharadze, S. (2015) Regular Elements of the Complete Semigroups BX(D) of Binary Relations of the Class ∑2(X,8). Applied Mathematics, 6, 447-455. doi: 10.4236/am.2015.63042.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.